Characterization of domains admitting nondictatorial social welfare functions and nonmanipulable voting procedures
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ehud Kalai, 1976. "Social Welfare Functions When Preferences are Convex and Continuous: Impossibility Results," Discussion Papers 236, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Gibbard, Allan, 1973. "Manipulation of Voting Schemes: A General Result," Econometrica, Econometric Society, vol. 41(4), pages 587-601, July.
- Satterthwaite, Mark Allen, 1975. "Strategy-proofness and Arrow's conditions: Existence and correspondence theorems for voting procedures and social welfare functions," Journal of Economic Theory, Elsevier, vol. 10(2), pages 187-217, April.
- Sen, Amartya & Pattanaik, Prasanta K., 1969. "Necessary and sufficient conditions for rational choice under majority decision," Journal of Economic Theory, Elsevier, vol. 1(2), pages 178-202, August.
- Jean Blin & Mark Satterthwaite, 1976. "Strategy-proofness and single-peakedness," Public Choice, Springer, vol. 26(1), pages 51-58, June.
When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:16:y:1977:i:2:p:457-469. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.